# SDR AWXA200301116

- Difficulty date: September 25, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052202203
- Part serial: NSN
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-07 CHECK CORROSION WAS FOUND ON THE NR 2 PYLON AFT FIXED FAIRING AND PITTED ON THE INBOARD SIDE AT STA. 4067. MAINTENANCE FOUND IT TO BE OUT OF LIMITS. MAINTENANCE REMOVED AND REPLACED THE SKIN IAW A320 SRM 54-54-11 PG 2 AND 3 FIG1, 54-50-00 PGS. 103,105,106 AND 110 FIG 101 TABLE 101 FIG 104.
